# SDR AALA201702159001

- Difficulty date: February 14, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 52,775 hours, 24,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 008751
- Condition: Failed
- Location: Emergency Lights
- Part time: 11,061 hours, 6,004 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC SERVICE CHECK, FOUND RIGHT EMERGENCY LIGHT POWER SUPPLY INOPERATIVE.  REMOVED AND REPLACED THE POWER SUPPLY.
